# SDR AALA201705029054

- Difficulty date: April 28, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N919NN
- Make and model: Boeing 737823
- Aircraft serial: 29573
- Aircraft time: 13,549 hours, 5,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY SIGN BEZEL HOLDER IS BROKEN. R&R LITE ASSY IAW AMM 33 51 01 CKS GOOD. THE AIRCRAFT WAS NOT GROUNDED.
